Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 240 - 252

Bäcklund transformations for the rational Lagrange chain

Authors
Fabio MUSSO, Matteo PETRERA, Orlando RAGNISCO, Giovanni SATTA
Corresponding Author
Fabio MUSSO
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.18How to use a DOI?
Abstract
We consider a long­range homogeneous chain where the local variables are the geerators of the direct sum of N e(3) interacting Lagrange tops. We call this classical integrable model rational "Lagrange chain" showing how one can obtain it starting from su(2) rational Gaudin models. Moreover we construct one- and two­point intgrable maps (Bäcklund transformations).
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
240 - 252
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.18How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Fabio MUSSO
AU  - Matteo PETRERA
AU  - Orlando RAGNISCO
AU  - Giovanni SATTA
PY  - 2005
DA  - 2005/12
TI  - Bäcklund transformations for the rational Lagrange chain
JO  - Journal of Nonlinear Mathematical Physics
SP  - 240
EP  - 252
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.18
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.18
ID  - MUSSO2005
ER  -